MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D-AV; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D-AV; VASCULAR EMBOLIZATION DEVICE
Model Number 100208HFRM-V-3D-A2
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a coil embolization of aneurysm, the coil was positioned for desirable placement.The coil became stuck within the microcatheter, stretched and could not be withdrawn.The coil was removed using a snare device successfully.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Summary device evaluation: the microcatheter used in the procedure was not evaluated as a part of this evaluation, so the investigation could not determine if it had caused or contributed to the reported complaint.The investigation of the returned coil system found the implant stretched, broken at proximal with the marker band attached to the pusher.No indication using a detachment controller was found on the pusher's heater coil.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.The instructions for use (ifu) identifies premature or difficult coil detachment and stroke as potential complications associated with use of the device.

Brand Name
HYDROSOFT 3D-AV
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key13745385
Report Number2032493-2022-00089
Device Sequence Number4970356
Product Code KRD
UDI-Device Identifier00816777026521
UDI-Public(01)00816777026521(11)211001(17)260930(10)0000094986
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number100208HFRM-V-3D-A2
Device Catalogue Number100208HFRM-V
Device Lot Number0000094986
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown